# SDR ASAA0180263

- Difficulty date: September 10, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R3
- Condition: Not Seated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - DURING FLIGHT, AFT RIGHT LAVATORY SMOKE DETECTOR WENT OFF ALTHOUGH NO SMOKE WAS EVIDENT.  RESEATED SMOKE DETECTOR, OPS CHECKED OK.  (M)
